# SDR AXSA2015112590038

- Difficulty date: November 24, 2015
- Submitted: November 25, 2015
- Operation: Air carrier
- Aircraft: N117WA
- Make and model: Emb EMB-110P1
- Aircraft serial: 110388
- Aircraft time: 27,242 hours, 39,909 cycles
- Engine: Pwa PT6A34
- Engine time: 22,686 hours, 29,044 cycles
- Propeller: Hartzl HCB3TN3
- System (JASC): 7250 · Turbine Section
- Part: Turbine Wheel
- Part number: 3026812
- Part serial: 7X007
- Condition: Disintegrated
- Location: Rt Engine
- Part time: 19,418 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: Z
- Precautionary procedure: E, A

## Discrepancy

THE PILOT REPORTED THAT IN CRUISE, APPROX 20 MINUTES AFTER TAKEOFF, THE RT ENG SURGED MORE THAN ONCE & HE ELECTED TO SHUT IT DOWN.  HE THEN DECLARED AN EMER & DIVERTED, MAKING A SUCCESSFUL LANDING.  A VISUAL INSPECTION WITH BORESCOPE BY MX PERSONNEL REVEALED MOST, IF NOT ALL, BLADES DISINTEGRATED ON BOTH THE COMPRESSOR & POWER TURBINES.  SOME DAMAGE IN THE FORM OF NICKS & CURLED TOES IS VISIBLE ON THE SECOND STAGE COMPRESSOR BLADES ALSO.  TURBINE BLADES DO NOT APPEAR TO HAVE SEPARATED AT THE FIR TREE ROOTS.  THERE IS SOME RESIDUAL OIL ON THE INSIDE BOTTOM OF THE POWER SECTION.  THIS WAS THE FIRST FLIGHT AFTER A RT HOT SECTION INSPECTION.  THE SIGNIFICANCE OF THIS IS NOT YET KNOWN.
